# SDR SIMA20121015010

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 26,599 hours, 22,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLASHLIGHT BRACKET ABOVE THE FLIGHT ATTENDANT’S SEAT BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT BRACKET ABOVE THE FLIGHT ATTENDANT’S SEAT.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM CHAPTER 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
